Failure to Capture (1081); Pacing Problem (1439); Impedance Problem (2950)
Health Effect - Clinical Code
Heart Failure/Congestive Heart Failure (4446)
Date of Event
04/30/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited loss of capture (loc), pacing inhibition, and impedance issues.This resulted in the ejection fraction of this patient to decrease from 50 to 35%.A revision procedure was performed, and the lead was surgically abandoned and replaced.No additional adverse patient effects were reported.